MAUDE Adverse Event Report: VYAIRE MEDICAL, INC INFANT FLOW LP NASAL PRONGS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL, INC INFANT FLOW LP NASAL PRONGS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number INFANT FLOW LP NASAL PRONGS, MEDIUM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical problem with infant flow lp nasal prongs in which the mask and prong kinked, preventing the baby from breathing.Attempts were made by tightening or loosening sides, bigger and smaller masks, but did not help.Furthermore, there was not patient harm reported.The patient was taken off cpap (continuous positive airway pressure) and put on the heated mustache.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical asked the customer to hold onto items/packaging that are in question.This report is for the infant flow lp nasal prongs medium.Please see (b)(4) for infant flow lp nasal mask medium,(b)(4) for infant flow lp nasal mask small, and (b)(4) for flow lp nasal prongs small.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.

Brand Name
INFANT FLOW LP NASAL PRONGS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18074442
Report Number2021710-2023-18361
Device Sequence Number7759173
Product Code BZD
UDI-Device Identifier10190752151901
UDI-Public(01)10190752151901(10)0004224755
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW LP NASAL PRONGS, MEDIUM
Device Catalogue Number777000M
Device Lot Number0004224755
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown